Jump to content
helplinedonate

hercules957

Members
  • Content count

    179
  • Joined

  • Last visited

  • Days Won

    5

hercules957 last won the day on October 20 2016

hercules957 had the most liked content!

Community Reputation

112 Excellent

About hercules957

  • Rank
    Advanced Member
  • Birthday 08/01/1957

Profile Information

  • Gender
    Male
  • Location
    Toronto
  • Interests
    Nature walks, fitness, health research, listening to audio books, good food, stimulating conversations
    you may email me: hercules957@gmail.com

Recent Profile Visitors

1,177 profile views
  1. hercules957

    dyskinesia free l-dopa

    A few months ago, I had to increase the Mucuna because of PD progression. I had been on Mucuna for 2 yrs. With the increase I had better symptoms control but some dyskinesia started. I was informed that no dyskinesia comes with Mucuna, well it is not the case. It is called levodopa indeed dyskinesia for a reason. I was also getting side effects on Mucuna, mainly bloating, palpitations, some nausea. I thought that my urinary urgency was PD but it was a side effect of Mucuna. I am back on Sinemet and Selegiline and I have some dyskinesia, more than on Mununa but I don't have the Mucuna side effects. The Hinz protocol was good while it lasted. BTW I am using sinemet 10/100 as opposed to the 25/100 because I still believe that Carbidopa induces more dyskinesia, so the 10/100 has less carbidopa. Symptoms are well controlled and a little dyskinesia in the form of squirming is not bad.
  2. hercules957

    dyskinesia free l-dopa

    The Hinz protocol uses Mucuna so it is both.
  3. hercules957

    New guy here - a journey I'd like to avoid

    I get the shakes when I wake up in the middle of the night too.
  4. hercules957

    Mucuna Extract vs Mucuna Whole Herb

    Hi K, I am curious to learn which Mucuna distributor you are using, the product details etc. I am on Mucuna 40% from a Canadian manufacturer. your alchemist experiment is interesting.
  5. hercules957

    Adderall for PD

    Dear Dr. Okun, I read that Adderall is a dopamine release agent. I know one PD patient using Adderall mono-therapy to treat his disease. I am interested to know what your thoughts are on using Adderall to treat PD symptoms either as mono-therapy or as an adjunct to other medications. Thank you.
  6. hercules957

    Diagnosed 6 months ago at the age of 52

    MDDoglover, It is very understandable to feel grief and sadness when confronted with this disease. As stated by others, of course it could be worse but that does not away the elephant sitting on your chess as you manage your progression through the grieving process. PD is a manageable disease but it is tricky and it requires fine tuning. There are a lot of medication options and one of these options will be right for you. It will take time, effort and patience to find it. Exercise cannot be understated. it is not a matter of putting it off for later, it is a routine that has to be incorporated in your life today and every day. Only through acceptance can we find happiness or at least contentment. Sadness might be alleviated by PD medication. Your brains lack dopamine which does many things one of which is to reward us for achievements. When we do things and get little or no reward we tend to not want to do them again which leads to apathy, more sadness and isolation. It is a long journey, time to unload the unnecessary and conserve energy by investing it where it matters. You can find happiness/contentment in spite of PD. Norm
  7. hercules957

    New guy here - a journey I'd like to avoid

    Super, At first, it is overwhelming to say the least. You need to go through the grieving process leading to acceptance. Once in the acceptance place, you will encounter new symptoms that will force you to go through the process again. We can only find peace in the acceptance mode. Living in denial, anger, depression or compromise is more difficult. I deal with PD by 1. keeping a positive attitude, 2. looking for the right medication cocktail, 3. exercising, 4. resting, 5. eliminating stress, 6. staying warm. Having PD is like a new life you have not chosen. Forget the old one, or at least detach from it otherwise nostalgia will lead to frustration. Try not to look too far in the future as this will lead to anxiety, causing stress which will exacerbate symptoms. Be grateful for the positive aspects present in your new life. It is a marathon, save energy, don't rush. Be systematic and analytical. You will become the PD expert for yourself. Don't compare too much to others as we are all affected differently and progression is different for all. The future has too many unknowns, stay in the present as much as possible.
  8. hercules957

    Mucuna Puriens - A Herbal Alternative

    Otolorin The distributor only sells to health care providers.
  9. hercules957

    Mucuna Puriens - A Herbal Alternative

    Otolorin Yes I weigh the powder every night for the next day. I use a drug pusher electronic scale easily found online. There is no Brand name, it is just Mucuna Pruriens made by Signature Supplement.
  10. hercules957

    Mucuna Puriens - A Herbal Alternative

    G for Grams is a measure of weight like once. Tsp is a measure of quantity, so I cannot help you with the conversion. How I feel? I feel OK most of the time, I have break through tremors off and on.
  11. hercules957

    Mucuna Puriens - A Herbal Alternative

    I am taking 18.5 g of Mucuna powder 40% split in 4 equal doses per day. This is about 7.2 g of Levodopa
  12. hercules957

    Mucuna Puriens - A Herbal Alternative

    I did not have balance issues then and I still don't. All my symptoms react well to the treatment. The most resilient is tremors on the left side and jaw tremor..
  13. hercules957

    Mucuna Puriens - A Herbal Alternative

    The information that Carbidopa causes dyskinesia is only supported by Dr. Hinz's research. Everywhere else it is called levodopa induced dyskinesia. I bought in the Hinz's theory and when I switched to Mucuna from Sinemet the dyskinesia went away. I get my Mucuna through a health care provider from Signature supplement in Canada.
  14. hercules957

    Sinemet making me feel sick?

    I believe that it is the fast absorption of levodopa that makes us feel ill. I take levodopa from Mucuna and periodically I get this ill feeling 20 min after intake on an empty stomach. It never happens in the morning and I do take it on an empty stomach. It will usually occur at the 12:00 or 17:00 doses. I get pounding heartbeats, mild dizziness and an uneasiness feeling. It passes after 10 min. To manage this, I cut my doses in 2 and take it 30 min apart. It is also controlled with food but too much food leads me to believe I lose some absorption. So I tried taking it with 2 large TBS of brown rice and 1 TBS of coconut oil and it works. So I basically make sure my stomach has food leftover in it form eating earlier, or I eat with the dose or I cut the dose in 1/2 and take the second 1/2 30 min later.
  15. Hi! How are you now and do you still using macuna pouder as a treatment and share please your experience...

    I am taking from october 2016 NOW macuna l-dopa capsules 15% 4-5 capsules during a day + mirapexin 0,7/3 times a day + PKMERZ amantadin 1mg/3times and feel good

    dz 2012 first simptom 2008 no tremor femail 50 years old

    6 months ago stop azilect because of feelling bad

    thank you for your experience 

    have a nice day! Tamara

    1. Show previous comments  1 more
    2. Tamara

      Tamara

      Thank you so much!,how do you think it is reasonable  to increase dosage of mucuna step by step?  My dosage is small but i feel it. 

    3. Tamara

      Tamara

      And where do you buy mucuna powder?  Thank you

    4. hercules957

      hercules957

      My Mucuna is made for health practitioners, I buy it through my Naturopathe Dr.  it is not available on the open market.

      Self medicating is not easy. There is always a risk of going through the required dose and become over medicated. I would not increase by much and take 5 to 7 days to see the effects.

×